# SDR USAA2013070900013

- Difficulty date: June 20, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LONGITUDINAL BEAM BETWEEN FR64 TO FR66, Y765. REPLACED LONGITUDINAL BEAM BETWEEN FR64 TO FR66, Y765 IAW SRM 53-00-14 FIG 102 & 51-42-11.
